| Model Number |
SARP-36 |
| Medical Device Problem Code |
Lack of Effect (4065)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2025, a 36mm seguin annuloplasty ring was chosen for a mitral valve repair surgery.After the successful implantation of the annuloplasty ring, the physician found that there was still obvious regurgitation of the mitral valve during testing.Therefore, they decided to remove the seguin annuloplasty ring and replace it with an non-abbott ring of the same model for reimplantation.The surgery was successfully completed with no regurgitation observed and the patient was in stable condition.
Event or Problem Description
Additional Manufacturer Narrative
Explant due to lack of effect (mitral regurgitation) was reported.The investigation found the device met visual specifications.The ring was returned with sutures were observed on the ring.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.The cause of the reported event could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.